|Can you HELP ME doctor?
Aug 22, 2001
I recently had a urinalysis and it showed high levels of bilirubin and moderate levels of ketone, a trace of blood and protein. I didn't get any explanation from the er doctor and didn't know of this til I had my records sent to me. I'm a 26 yr old female. What might cause this? Could it be hiv related?
Response from Dr. Fisher
I doubt it. The bilirubin may indicate a liver problem (do you have hepatitis?). The ketone, blood and protein indicate a number of possibilities. But not HIV specifically. So go get evaluated for this ASAP. AF
Diabetes is Caused by HIV?
- Is Mutual Masturbation Safe?
- Do White Spots Mean I Have Hiv?
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.